Wilson Loops in ${\cal N}=4$ Supersymmetric Yang-Mills Theory from Random Matrix Theory

Akemann G, Damgaard PH (2001)
Phys.Lett. B 513(1-2): 179-186.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Akemann, GernotUniBi; Damgaard, P. H.
Abstract / Bemerkung
Based on the AdS/CFT correspondence, string theory has given exactpredictions for circular Wilson loops in U(N) ${\cal N}=4$ supersymmetricYang-Mills theory to all orders in a 1/N expansion. These Wilson loops can alsobe derived from Random Matrix Theory. In this paper we show that the result isgenerically insensitive to details of the Random Matrix Theory potential. Wealso compute all higher $k$-point correlation functions, which are needed forthe evaluation of Wilson loops in arbitrary irreducible representations ofU(N).
Erscheinungsjahr
2001
Zeitschriftentitel
Phys.Lett. B
Band
513
Ausgabe
1-2
Seite(n)
179-186
ISSN
0370-2693
Page URI
https://pub.uni-bielefeld.de/record/1978414

Zitieren

Akemann G, Damgaard PH. Wilson Loops in ${\cal N}=4$ Supersymmetric Yang-Mills Theory from Random Matrix Theory. Phys.Lett. B. 2001;513(1-2):179-186.
Akemann, G., & Damgaard, P. H. (2001). Wilson Loops in ${\cal N}=4$ Supersymmetric Yang-Mills Theory from Random Matrix Theory. Phys.Lett. B, 513(1-2), 179-186. https://doi.org/10.1016/S0370-2693(01)00675-X
Akemann, G., and Damgaard, P. H. (2001). Wilson Loops in ${\cal N}=4$ Supersymmetric Yang-Mills Theory from Random Matrix Theory. Phys.Lett. B 513, 179-186.
Akemann, G., & Damgaard, P.H., 2001. Wilson Loops in ${\cal N}=4$ Supersymmetric Yang-Mills Theory from Random Matrix Theory. Phys.Lett. B, 513(1-2), p 179-186.
G. Akemann and P.H. Damgaard, “Wilson Loops in ${\cal N}=4$ Supersymmetric Yang-Mills Theory from Random Matrix Theory”, Phys.Lett. B, vol. 513, 2001, pp. 179-186.
Akemann, G., Damgaard, P.H.: Wilson Loops in ${\cal N}=4$ Supersymmetric Yang-Mills Theory from Random Matrix Theory. Phys.Lett. B. 513, 179-186 (2001).
Akemann, Gernot, and Damgaard, P. H. “Wilson Loops in ${\cal N}=4$ Supersymmetric Yang-Mills Theory from Random Matrix Theory”. Phys.Lett. B 513.1-2 (2001): 179-186.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: hep-th/0101225

Suchen in

Google Scholar